# SDR SIMA20150923003

- Difficulty date: September 23, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,975 hours, 35,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526246003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68, Z FRAME CRACKED UNDER CARGO DOOR HOLD OPEN ROD CUP BRACKET.  PERFORMED REPAIR OF FRAME 68, Z FRAME IAW ERS-EM-53MR-16821.
